# SDR P5CA2011122900513

- Difficulty date: December 28, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 48,797 hours, 7,972 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A CRACK ON THE EXHAUST NOZZLE OUTER SLEEVE, BETWEEN THE 10 AND 12 O'CLOCK POSITION (LT SIDE) OF THE NR 3 ENGINE.  THE CIRCUMFERENTIAL CRACK IS APPROXIMATELY 15 INCHES LONG AND IS 13 INCHES FROM AFT SIDE OF EXHAUST SLEEVE JUST IN FRONT OF NAC STA 349.236.  CRACK IS OUT OF LIMITS FOUND IN SRM 54-41-30.  (A TIME LIMITED REPAIR WAS ACCOMPLISHED IAW EO 4478A205 FAA 8110-3 DATED 28DEC11, PART 1 WITH A  DETAILED REPEAT INSPECTION DUE EVERY 3 FLIGHT CYCLES AS PER PART 2.  PERMANENT REPAIR DUE PRIOR TO 50 FLIGHT CYCLES.)
